# SDR SIMA200530405

- Difficulty date: October 29, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Engine: Allsn AE3007A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LAVATORY SMOKE EICAS MESSAGE ILLUMINATED AFTER TAKEOFF.  FOUND BLUE WATER SPILL ON BLEED DUCT IN LAVATORY.  CLEANED BLUE WATER SPILL AND PERFORMED OPERATIONAL CHECK OF AIR CONDITIONING SYSTEM.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DISCREPANCIES NOTED.  AC RETURNED TO SERVICE.  (K)
